# SDR YENA2021062500395

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 39,538 hours, 25,457 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CRACK: RIB SUPPORT CENTER FUSELAGE FAIRING FR52 Y=1305 ; REF TOMX NR 00622: ACCOMPLISHED PERMANENT REPAIR IAW TOMX ETI-190-760 REV 1, EMBRAER ETD2021-190-018033, AND JETBLUE EC E21-630-01. NO FURTHER ACTION REQ'D.
